MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK SWIVELOCK C, 5.5X19.1MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that after an initial surgery the anchor became loose and migrated out.A revision surgery was performed on (b)(6) 2021.During the revision surgery the tendon was fixated with a new corkscrew anchor.No further information received.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-2323pslc peek screw (no batch indicator provided) was received for investigation.Visual inspection identified remnants of tissue within the threads of the peek screw.No major thread damage was noted to the screw, and no major breakage was noted.As the suture construct was not returned along with the screw, it is unknown if suture breakage contributed to the reported fixation issue.The root cause of the reported event remains undetermined without the return of the suture construct.It was also identified that the method of bone preparation used in the procedure, as well as the bone quality encountered, were not provided.

Brand Name
PEEK SWIVELOCK C, 5.5X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11259287
Report Number1220246-2021-02533
Device Sequence Number17190590
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public00888867026797
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C, 5.5X19.1MM
Device Catalogue NumberAR-2323PSLC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date06/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;